# SDR QXEA2008111201172

- Difficulty date: November 6, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 3,960 hours, 4,051 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522184
- Part serial: 115221800167
- Condition: Malfunctioned
- Location: Ac System
- Part time: 3,969 hours, 4,051 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YKM- RECEIVED A NR 1 AC GENERATOR CAUTION LIGHT PRIOR TO 60 KNOTS ON TAKEOFF. ABORTED TAKEOFF AND RETURNED TO THE GATE. REMOVED AND REPLACED NR 1 AC GEN IAW TC  6242101.OPS CHECKED GOOD PER Q-400 AMM TASK  24-21-00-710-801. RETURNED TO SERVICE.
